MAUDE Adverse Event Report: GE HEALTHCARE AUSTRIA GMBH & CO OG; DIAGNOSTIC ULTRASOUND TRANSDUCER

GE HEALTHCARE AUSTRIA GMBH & CO OG; DIAGNOSTIC ULTRASOUND TRANSDUCER
Model Number IC9-RS
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Legal manufacturer: hcs kretz - tiefenbach 15 austria zipf oberosterreich, 4871.Ge healthcare reported a field modification for this ic9-rs double image malfunction per 21 cfr 806 on 29-dec-2023.The us-fda recall number is z-0865-2024.Customers were sent a letter explaining the issue and requesting the customer to perform an inspection test to determine if the probe is malfunctioning.Ge healthcare has determined the cause of the malfunctioning probe to be a probe component.To correct this issue, ge healthcare will replace the probe upon completion of the field action at this site.
 
Event or Problem Description
An inspection test was performed as part of correction and removal initiated by ge healthcare on 29-dec-2023 (us-fda recall no.Z-0865-2024), and it was concluded the ic9-rs diagnostic ultrasound probe was identified as having a component malfunction described in us-fda recall no.Z-0865-2024.There was no patient involvement.

Brand Name
NA
Common Device Name
DIAGNOSTIC ULTRASOUND TRANSDUCER
Manufacturer (Section D)
GE HEALTHCARE AUSTRIA GMBH & CO OG
tiefenbach 15
zipf oberosterreich, 4871
AU  4871
Manufacturer (Section G)
GE HEALTHCARE AUSTRIA GMBH & CO OG
tiefenbach 15
zipf oberosterreich, 4871
AU   4871
Manufacturer Contact
karen hoffman
9900 w innovation dr
mail drop: a1060
wauwatosa, WI 53226
MDR Report Key21996180
Report Number8020021-2025-00129
Device Sequence Number4478125
Product Code ITX
UDI-Device Identifier00840682105026
UDI-Public(01)00840682105026(11)230901
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K230346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC9-RS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0865-2024
Patient Sequence Number1
Patient SexUnknown